American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Oleg R. Musin. Borsuk-Ulam type theorems for manifolds. Proc. Amer. Math. Soc. 140 (2012) 2551-2560.
Abstract, references, and article information   
View Article: PDF

[2] Pedro L. Q. Pergher. A coincidence theorem for commuting involutions. Proc. Amer. Math. Soc. 140 (2012) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Pedro L. Q. Pergher. $Z_2^2$-actions with $n$-dimensional fixed point set. Proc. Amer. Math. Soc. 136 (2008) 1855-1860. MR 2373617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Zhi Lü. $({\mathbb Z}_2)^k$-actions with $w(F)=1$. Proc. Amer. Math. Soc. 133 (2005) 3721-3733. MR 2163612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dev Sinha. Real equivariant bordism and stable transversality obstructions for $\mathbb{Z}/2$. Proc. Amer. Math. Soc. 130 (2002) 271-281. MR 1855646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wang Yanying. Characteristic numbers and cobordism classes of fiberings with fiber $RP(2k)$. Proc. Amer. Math. Soc. 129 (2001) 899-911. MR 1712873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Pedro L. Q. Pergher. $(Z_{2})^{k}$-actions whose fixed data has a section. Trans. Amer. Math. Soc. 353 (2001) 175-189. MR 1783791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Michael J. Hopkins, Nicholas J. Kuhn and Douglas C. Ravenel. Generalized group characters and complex oriented cohomology theories. J. Amer. Math. Soc. 13 (2000) 553-594. MR 1758754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] David S. Metzler. A wall-crossing formula for the signature of symplectic quotients. Trans. Amer. Math. Soc. 352 (2000) 3495-3521. MR 1695030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wang Yanying, Wu Zhende and Ma Kai. $(Z_2)^k$-actions with fixed point set of constant codimension $2^k+1$. Proc. Amer. Math. Soc. 128 (2000) 1515-1521. MR 1646211.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhi Lü. Involutions with $W(F)=1$. Proc. Amer. Math. Soc. 128 (2000) 307-313. MR 1654097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Pedro L. Q. Pergher. Bordism of two commuting involutions . Proc. Amer. Math. Soc. 126 (1998) 2141-2149. MR 1451825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Goutam Mukherjee and Parameswaran Sankaran. Elementary abelian 2-group actions on flag manifolds and applications. Proc. Amer. Math. Soc. 126 (1998) 595-606. MR 1423325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Reinhard Schultz. Positive scalar curvature and odd order abelian fundamental groups. Proc. Amer. Math. Soc. 125 (1997) 907-915. MR 1363184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Steven R. Costenoble, Michael Steiner and Stefan Waner. Fixed sets of unitary $G$-manifolds . Proc. Amer. Math. Soc. 121 (1994) 1275-1287. MR 1198453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] R. E. Stong. Involutions fixing products of circles . Proc. Amer. Math. Soc. 119 (1993) 1005-1008. MR 1169050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Pedro L. Q. Pergher. An equivariant construction . Proc. Amer. Math. Soc. 119 (1993) 319-320. MR 1152991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] S. R. Costenoble and S. Waner. $G$-transversality revisited . Proc. Amer. Math. Soc. 116 (1992) 535-546. MR 1127138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Claudina Izepe Rodrigues. ${\bf Z}\sb 2$-fixed sets of stationary point free ${\bf Z}\sb 4$-actions . Proc. Amer. Math. Soc. 115 (1992) 821-828. MR 1116271.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sandro Buoncristiano and Derek Hacon. Characteristic numbers for unoriented ${\bf Z}$-homology manifolds . Trans. Amer. Math. Soc. 323 (1991) 651-663. MR 1005932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Stefan Waner and Yihren Wu. Fixed points of unitary ${\bf Z}/p\sp s$-manifolds . Proc. Amer. Math. Soc. 108 (1990) 847-853. MR 1031677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Steven R. Costenoble. The structure of some equivariant Thom spectra . Trans. Amer. Math. Soc. 315 (1989) 231-254. MR 958887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Pedro L. Q. Pergher. Manifolds with $({\bf Z}\sb 2)\sp k$-action . Proc. Amer. Math. Soc. 106 (1989) 1091-1094. MR 969320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Karl Heinz Dovermann and Melvin Rothenberg. Equivariant surgery and classifications of finite group actions on manifolds. Memoirs of the AMS 71 (1988) MR 920965.
Book volume table of contents   

[30] Steven R. Costenoble. The equivariant Conner-Floyd isomorphism . Trans. Amer. Math. Soc. 304 (1987) 801-818. MR 911096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2